# SDR DALA2017041102915

- Difficulty date: April 21, 2015
- Submitted: April 11, 2017
- Operation: Air carrier
- Aircraft: N129DL
- Make and model: Boeing 767332
- Aircraft serial: 24079
- Aircraft time: 88,684 hours, 36,763 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING O/B FLAP ROTARY ACTUATOR NR 8 ARM ASSY SHAFT PITTED/CORRODED. REPLACED.
